Get your Health question answered in 3 easy steps

179 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Looking treatment for intertrigo

Answered by
Owl Image
Dr. Kruti

Dermatologist

Practicing since :2003

Answered : 345 Questions

Question
can you please advise the treatment for intertrigo, which is between the toes.
Tue, 5 Feb 2013 in Skin Hair and Nails
 
 
Answered by Dr. Kruti 1 hour later
Hello

Thanks for posting your query.

I will be glad to be of assistance.

For the intertrigo in between the toes, I would recommend tablet fluconazole once a week for four weeks and application of clotrimazole cream twice a day for two weeks.

You will need a prescription for all the medications.

Please let me know if I can address any other concerns for you.

Regards.
Above answer was peer-reviewed by
 
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  

Recent questions on Fluconazole

doctor1 MD

i hav cuts on my prepuce jst immediately after mastubation.. and it fades away in 2 days.. shwed to a dermatologist he gave fluconazole 150mg single dose and ointment containing clotraimzole+beclomethazone.. its been 3 days now.. the cuts hav faded a little but its still present.. what should i do?

doctor1 MD

I had casual sex a month ago and a few days after felt the head of my penis burning as well as the part between testicles and anus (urethra?). Some days I felt a sensation like urine incontinency and sometimes i detect discharge which looks and feels very much like pre-semen, but I have found that that discharge is mostly after having sex or just an erection.

I consulted a general medician first and a uro-whatever doctor afterwards. The latter made tests for chlamydia (blood test), VIH, Sifilis, and another urine test (I already had one taken with the first sympthoms). Everything was negative/ok, just mucin was high both times. Now, the first doctor recommended a treatment of Ciprofloxacine with some red pills that made me pee orage color, both for a week. The second doctor gave me some 7 pills that were a mixture of Tinidazole (250 mg), Azitromicine (500 mg) and Fluconazole (37.5) and instructed me to buy 3 more for a total 5 days. Since I was not able to get that combined pill in local drugstore I bought last two separated and Metronidazole instead of Tinidazole. I finished the treatment. Pain has mainwhile relieved mostly, but I still see the discharge. Any suggestions?

doctor1 MD

Good day. I have noticed a strongish smell after urinating. The pharmacist said its either a fungal or bacterial infection. Diflucan was suggested, but that would only sort out a fungal infection not a bacterial?? i had been on antibiotics a while ago and my life is very stressful right now due to my mother being ill. In the past I would use Diflucan after antibiotics to get rid of the candida which antibiotics cause. NOw there is only a smell of the urine but no actual discharge.

doctor1 MD

Dear Dr. For months now I have had tiny clear fluid filled blisters on my hands and feet. It started out looking like a foot fungus on my right foot & soon spread to my left hand & then my left foot & right hand. My primary Dr. gave me 20 days of Fluconazole 150mg & my hands cleared up but my feet didn t clear up all the way. It then turned into what looked like a severe burn & began to bleed & crack until I could hardly walk. I was sent to a dermatologist (nurse practitioner) who said it was psoriasis & I was given Clobetasol Propionate ointment & it cleared it up, but then it came right back & the ointment seems to have no effect on the clear fluid filled bumps until they have turned into a red, dry, sore...The ointment does nothing until the blisters have broken & turned into a painful mess. For some reason I don t think it s psoriasis, because the blisters are never filled with puss, just a clear water looking fluid, this has left me unable to even do housework at times & makes me fear working in my yard because of the pain on the bottom of my feet. What do you think I may have & what can or should I do? I also now have pitting on 5 of my finger nails & I think it was caused by those fungus pills, I don t know what I have. What do you think it could be & what should I do?? Please help! Thank you, Rob

doctor1 MD

I was having itching in my areas involving touching such as thighs, underarms and it was causing sour smell, so i asked one of the doctors here and they said that i have XXXXXXX otch and prescribed me an anti fungal cream but couldnt find it. I...

doctor1 MD

Hello doc my mother has some skin problem

doctor1 MD

I have a persistent yeast infection using fluconasole only takes it away for a day or two at the most. Sounds like nothing but is very uncomfortable. It was triggered when I was required to take 4 amoxicillin before a dental procedure after a knee...